# SDR CALA9800429

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT ELEVATOR BALANCE PANEL NR 9214 FORWARD HINGE.  THE HINGE WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.
